MathSciNet Relay Station
MathSciNet bibliographic data
MR2020531 34B15 (47J05)
Henderson, Johnny; Tisdell, Christopher C. Topological transversality and boundary value problems on time scales. J. Math. Anal. Appl. 289 (2004), no. 1, 110–125.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement